# SDR UALA2009082002552

- Difficulty date: August 19, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 77,895 hours, 9,410 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK FRAME FAIL-SAFE CHORD CRACKED AT LT  STA 1140.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT FAIL-SAFE CHORD.  FABRICATED & INSTALLED REPAIR PER FRR -744-0532.
